欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  22 篇文章
     
     
 
Bifurcation Analysis of Homoclinic Flips at Principal Eigenvalues Resonance Bifurcation Analysis of Homoclinic Flips at Principal  Eigenvalues Resonance

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 2 Page: 271-278
       
 
Resonant Homoclinic Bifurcations with Orbit Flips and Inclination Flips

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 2 Page: 279-284
       
 
What Is the Difference between Gamma and Gaussian Distributions?

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 2 Page: 285-289
       
 
On Removable Sets of Solutions of Neuman Problem for Quasilinear Elliptic Equations of Divergent Form

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 2 Page: 290-298
       
 
Modeling Population Growth: Exponential and Hyperbolic Modeling

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 2 Page: 299-304
       
 
Fractional Order for Food Gums: Modeling and Simulation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 2 Page: 305-309
       
 
The Neutrino Mass

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 2 Page: 310-313
       
 
Analytical Expressions of Concentration of VOC and Oxygen in Steady-State in Biofilteration Model

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 2 Page: 314-325
       
 
A Family of Methods for Solving Nonlinear Equations with Twelfth-Order Convergence

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 2 Page: 326-329
       
 
Exact Solutions of a Power Law Fluid Model in Posttreatment Analysis of Wire Coating with Linearly Varying Boundary Temperature

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 2 Page: 330-337